MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD SYST VALVE NP M LINE ASD; PRECISION

INTEGRA LIFESCIENCES MANSFIELD SYST VALVE NP M LINE ASD; PRECISION
Catalog Number 823813
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/13/2025
Type of Reportable Event Serious Injury
Event or Problem Description
2 of 2 reports.Other mfg report number: 3013886523-2025-00063.A facility reported a hakim valve was implanted on (b)(6) 2025.Cerebrospinal fluid (csf) was not flowing, therefore, it was removed and replaced an (b)(6) 2025.A second valve was implanted on (b)(6) 2025, and the same failure was found, therefore it was explanted on (b)(6) 2024.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Updated fields: d1, d2a, d4, d9, g3, g6, h2, h3, h4, h6, h11.The hakim valve was returned for evaluation: - dhr - lot 7480849, sn (b)(6), conformed to the specifications when released to stock.- failure analysis - the valve was visually inspected; needle hole was observed during irrigation.The valve was flushed per wi-msp204 rev.15, the valve passed the test.No defects were noted.The complaint was unconfirmed.- root cause - at the time of investigation no function issues were noted.The root cause for the issue reported by the customer could be due to after steam sterilization the ruby ball sticks to the ruby seat and potential effects of failure include ¿excessive pressure required to flush the valve pre-procedure ("valve popping")¿as noted in the ifu.And/or the possible root cause for the issue reported by the customer could be due to biological debris and protein build up interfering with the valve.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Root cause update: the possible root cause for the issue reported by the customer can caused by an excessive flow rate (>0.75 ml/min) activates the siphonguard device and creates the impression that the valve is distally occluded.In reality, flow is being diverted to the high resistance secondary pathway, as noted in the flushing procedure section in the ifu.And/or the possible root cause for the issue reported by the customer could be due to biological debris and protein build up interfering with the valve as mentionned in the ifu "accumulation of biological matter (i.E.Blood, protein accumulations, tissue fragments, etc.) in the programming mechanism can cause inability of the device to be reprogrammed.
 
Event or Problem Description
N/a.

Brand Name
SYST VALVE NP M LINE ASD
Common Device Name
PRECISION
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key21773361
Report Number3013886523-2025-00064
Device Sequence Number15503844
Product Code JXG
UDI-Device Identifier10381780534907
UDI-Public(01)10381780534907(17)291031(10)7480849
Combination Product (Y/N)N
PMA/510(K) Number
K221840
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number823813
Device Lot Number7480849
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2025
Supplement Date Received by Manufacturer06/09/2025
12/08/2025
Initial Report FDA Received Date04/04/2025
Supplement Report FDA Received Date06/24/2025
01/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown